# SDR BSYA2011033

- Difficulty date: September 13, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N225TM
- Make and model: Piper PA-31-350
- Aircraft serial: 8152165
- Aircraft time: 12,574 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 25249231
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

AFTER DEPARTING BDL HAD BOTH ENGINES SURGING, RETURNED TO BDL.  MAINTENANCE CLEANED LEFT ENGINES FUEL NOZZLES AND ON THE RIGHT ENGINE REPLACED NR 1, 2, 3 & 5 FUEL NOZZLES, BOTH ENGINES OPS CHECKS GOOD.
